REAL

Items where Author is "Némethi, András"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 17.

Article

Kerner, D. and Némethi, András (2017) Durfee-type bound for some non-degenerate complete intersection singularities. MATHEMATISCHE ZEITSCHRIFT. pp. 1-17. ISSN 0025-5874 (In Press)

Gyenge, Ádám and Némethi, András and Szendrői, Balázs (2016) Euler Characteristics of Hilbert Schemes of Points On Surfaces with Simple Singularities. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. ISSN 1073-7928

Bodnár, József and Némethi, András (2016) Lattice cohomology and rational cuspidal curves. MATHEMATICAL RESEARCH LETTERS, 23 (2). pp. 339-375. ISSN 1073-2780

Gorsky, Eugene and Némethi, András (2016) Links of plane curve singularities are L-space links. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 16 (4). pp. 1905-1912. ISSN 1472-2739

Borodzik, Maciej and Némethi, András and Ranicki, Andrew (2016) Morse theory for manifolds with boundary. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 16 (2). pp. 971-1023. ISSN 1472-2739

Némethi, András and Sigurdsson, B. (2016) The geometric genus of hypersurface singularities. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 18 (4). pp. 828-851. ISSN 1435-9855

Kollár, János and Némethi, András (2015) Holomorphic arcs on singularities. Inventiones mathematicae, 200 (1). pp. 97-147. ISSN 0020-9910 (print), 1432-1297 (online)

Némethi, András and Pintér, Gergő (2015) Immersions associated with holomorphic germs. COMMENTARII MATHEMATICI HELVETICI, 90 (3). pp. 513-541. ISSN 0010-2571

Némethi, András and Gorsky, Eugene (2015) Lattice and Heegaard Floer Homologies of Algebraic Links. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 23. pp. 12737-12780. ISSN 1073-7928

Némethi, András and Borodzik, Maciej and Ranicki, Andrew (2015) On the semicontinuity of the mod 2 spectrum of hypersurface singularities. JOURNAL OF ALGEBRAIC GEOMETRY, 24 (2). pp. 379-398. ISSN 1056-3911

László, Tamás and Némethi, András (2015) Reduction Theorem for Lattice Cohomology. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2015 (11). pp. 2938-2985. ISSN 1073-7928

László, Tamás and Némethi, András (2014) Ehrhart theory of polytopes and Seiberg-Witten invariants of plumbed 3-manifolds. GEOMETRY AND TOPOLOGY, 18 (2). pp. 717-778. ISSN 1465-3060

Monograph

Némethi, András and Braun, Gábor and Stipsicz, András (2012) Algebrai szingularitások topológiai tulajdonságai = Topological properties of algebraic singularities. Project Report. OTKA.

Szamuely, Tamás and Domokos, Mátyás and Frenkel, Peter and Küronya, Alex and Némethi, András and Stipsicz, András and Szabó, Endre and Szendroi, Balázs and Szilárd, Ágnes (2011) Algebrai geometria és határterületei = Algebraic Geometry and Its Neighbouring Fields. Project Report. OTKA.

Stipsicz, András and Juhász, András and Lippner, Gábor and Némethi, András and Szilárd, Ágnes and Szőke, Róbert and Szűcs, András and Tóth, Árpád and Vértesi, Vera (2009) Szingularitások vizsgálata és holomorf geometria = Study of singularities and holomorphic geometry. Project Report. OTKA.

Böröczky, Károly and Braun, Gábor and Frenkel, Péter and Némethi, András and Szabó, Endre and Szamuely, Tamás and Szenes, András (2007) Algebrai Geometria = Algebraic Geometry. Project Report. OTKA.

Szamuely, Tamás and Domokos, Mátyás and Gerlits, Ferenc and Némethi, András and Szabó, Endre and Szendrői, Balázs and Szilárd, Ágnes (2007) Algebrai geometria és határterületei = Algebraic geometry and related fields. Project Report. OTKA.

This list was generated on Sun Jun 25 05:08:00 2017 CEST.